Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 11, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2014, 8:50 AM EST for 9 counties in Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2014, 8:50 AM EST (13:50 UTC)
- Expired
- Jan 11, 2014, 9:30 AM EST
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Meriwether County, GA, Newton County, GA, Pike County, GA, Spalding County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 8:59 AM EST | TSTM WND DMG | 2 Nw Saint Charles, GA | THE COWETA COUNTY 911 CENTER REPORTED A POWER LINE DOWN ON WILLOW LAKE ROAD AND EAST HIGHWAY 34 AND TREES DOWN AT SOUTH HWY 29 AND LOWERY RD... THE 4700 BLOCK OF CORINTH RD AND MILE MARKER 34 ON I-85 SOUTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 8:07 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 214 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
520
WUUS52 KFFC 111350
SVRFFC
GAC063-077-113-151-199-217-231-255-285-111430-
/O.NEW.KFFC.SV.W.0011.140111T1350Z-140111T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 AM EST SAT JAN 11 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
HENRY COUNTY IN NORTH CENTRAL GEORGIA
SOUTHERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA
EASTERN COWETA COUNTY IN WEST CENTRAL GEORGIA
MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
PIKE COUNTY IN WEST CENTRAL GEORGIA
SPALDING COUNTY IN WEST CENTRAL GEORGIA
TROUP COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 930 AM EST
* AT 845 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM TYRONE TO GRANTVILLE TO 6 MILES WEST OF
LAGRANGE...MOVING EAST AT 70 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEACHTREE CITY...SHARPSBURG...LONE OAK...TURIN...LUTHERSVILLE...
FAYETTEVILLE...JONESBORO...SENOIA...WARM SPRINGS...GREENVILLE...
MANCHESTER...HARALSON...WOOLSEY...LOVEJOY...WOODBURY...BROOKS...
GAY...MOLENA...HAMPTON...CONCORD...SUNNY SIDE...MCDONOUGH...
ZEBULON...WILLIAMSON...MEANSVILLE...ORCHARD HILL...LOCUST GROVE AND
GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST SATURDAY AFTERNOON
FOR NORTHERN GEORGIA.
&&
LAT...LON 3293 8519 3325 8491 3353 8456 3355 8406
3353 8404 3355 8403 3357 8374 3342 8391
3345 8393 3330 8410 3323 8412 3317 8418
3319 8425 3299 8427 3299 8448 3297 8453
3288 8451 3285 8455 3287 8519
TIME...MOT...LOC 1351Z 252DEG 62KT 3350 8450 3332 8473
3305 8502
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 6:45 AM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Jan 11, 6:45 AM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EST SAT JAN 11 2014 .UPDATE... DENSE FOG ADVISORY ACROSS PORTIONS OF CENTRAL GEORGIA HAS BEEN CANCELED. && .PREV DISCUSSION... /ISSUED 417 AM EST SAT JAN 11 2014/ SHORT TERM /TODAY THROUGH SUNDAY/... WARM ADVECTION AHEAD OF APPROACHING COLD FRONT HAS KEPT TEMPERATURES FROM FALLING DURING THE NIGHT AND DEW POINTS HAVE BEEN INCREASING. FIRST WAVE OF SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE CWA CURRENTLY WITH SOME HEAVY DOWNPOURS. LEADING EDGE OF MAIN AREA OF RAIN SHOULD BE IN THE NORTHWEST CORNER WITHIN AN HOUR OR TWO. MODELS SEEM TO BE CONSISTENT WITH FRONTAL TIMING...PUTTING IT ON A COLUMBUS TO ATLANTA TO ATHENS LINE AROUND 18Z. WE REMAIN IN A SLIGHT RISK AREA FOR TODAY AND HAVE INCLUDED THUNDER IN ALL ZONES. INSTABILITY SHOULD BE MARGINAL DUE TO WIDESPREAD CLOUDS AND AREAS OF RAIN AND DRIZZLE FROM ERODING WEDGE. STRONG SHEAR COULD PRODUCE ISOLATED DAMAGING WINDS. FRONT SHOULD BE EXITING THE CWA AROUND 00Z AND TONIGHT AND SUNDAY LOOK DRY. SOME GUSTINESS EXPECTED BEHIND THE FRONT. MOST AREAS SHOULD REMAIN BELOW WIND ADVISORY CRITERIA...BUT THE NEXT SHIFT MAY WANT TO TAKE ANOTHER LOOK AT THE NORTHEAST ZONES FOR THE OVERNIGHT HOURS. 41 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA SUNDAY NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA. THIS NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO SYSTEMS THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY MORNING. THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN GULF THAT MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING AROUND THE MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE INCREASED MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL BOUNDARY AS IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE IS NOT A LOT OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING SHOWERS FOR NOW. THE GFS AND ECMWF ARE STILL IN A BIT OF A DISAGREEMENT OF THE TIMING OF THIS FRONTAL SYSTEM WITH THE ECMWF LAGGING BEHIND BY 6-12 HOURS WITH ITS EASTERLY PROGRESSION. THERE IS A BIT OF BACKSIDE MOISTURE THAT MOVES ACROSS N GA TUE NIGHT. WITH TEMPS EXPECTED TO JUST DIP BELOW FREEZING ACROSS THAT AREA WILL CONTINUE WITH A RAIN/SNOW MIX IN THE FORECAST. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE REGION...ANOTHER HIGH PRESSURE RIDGE BUILDS IN WEDNESDAY FOR THE REST OF THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL NORMS WITH A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER SYSTEMS MOVE THROUGH. 01 HYDROLOGY... RAINFALL AMOUNTS OF ONE TO TWO INCHES NORTH AND ONE INCH OR LESS CENTRAL STILL LOOK OKAY. BASED ON THESE AMOUNTS...WIDESPREAD FLOODING IS NOT EXPECTED HOWEVER ISOLATED SITES COULD REACH MINOR FLOOD STAGE. DUE TO THE ISOLATED NATURE OF THE MINOR FLOODING THAT IS POSSIBLE...NO FLOOD WATCH IS PLANNED AT THIS TIME. AVIATION... 12Z UPDATE... EXPECT LIFR/IFR CONDITIONS TO PERSIST UNTIL THE MAIN AREA OF RAIN MOVES ACROSS THE TAF SITES. A FEW THUNDERSTORMS MAY BE SEVERE MAINLY ACROSS NORTH GA THIS MORNING AND CENTRAL GA THIS AFTERNOON. WINDS GOING TO SOUTHWEST 10 TO 15KT AND GUSTY AHEAD OF FRONT AND WEST 10 TO 15KT WITH GUSTS AFTER FRONTAL PASSAGE. CIGS SHOULD SCT BY 00Z AS THE DRIER AIR MOVES IN. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS. MEDIUM TO HIGH CONFIDENCE ON WINDS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 38 57 38 / 100 5 0 5 ATLANTA 63 39 56 41 / 100 5 0 5 BLAIRSVILLE 59 34 53 34 / 100 20 0 5 CARTERSVILLE 64 35 54 36 / 100 5 0 5 COLUMBUS 69 41 62 42 / 90 5 0 5 GAINESVILLE 59 37 53 38 / 100 5 0 5 MACON 70 40 62 38 / 100 10 0 5 ROME 63 34 54 35 / 100 5 0 5 PEACHTREE CITY 66 35 57 35 / 100 5 0 5 VIDALIA 73 47 64 42 / 90 10 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Jan 11, 6:12 AM EST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EST SAT JAN 11 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WARM MOIST AIR MOVING IN ACROSS THE STATE AHEAD OF APPROACHING COLD FRONT. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS MOVED THROUGH THE AREA WITH THE MAIN LINE OF THUNDERSTORMS BEGINNING TO PUSH INTO NORTHWEST GEORGIA. AS THIS LINE MOVES THROUGH THE AREA INSTABILITY INDICES INCREASE ESPECIALLY ACROSS SOUTHEAST GA. WILL SEE SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE AREA WITH THE POSSIBILITY OF AN ISOLATED SEVERE STORMS ACROSS EAST CENTRAL PORTIONS OF THE STATE. THIS LINE SHOULD EXIT OUR COUNTY WARNING AREA BY 4 TO 6PM. WEATHER HAZARDS EXPECTED... THE PRIMARY HAZARDS EXPECTED TODAY WILL BE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL. THE BEST LOCATION FOR THESE HAZARDS WILL BE SOUTH AND EAST OF A LINE FROM AMERICUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS SYSTEM TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jan 11, 8:19 AM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG 6 W WOODSTOCK 34.10N 84.62W
01/11/2014 CHEROKEE GA EMERGENCY MNGR
TREES DOWN ON MOBILE HOME. 2 PEOPLE TRAPPED
&&
EVENT NUMBER FFC1400001
30Local storm report, Jan 11, 8:22 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL W CARTERSVILLE 34.17N 84.80W
01/11/2014 E1.00 INCH BARTOW GA PUBLIC
UP TO QUARTER SIZED HAIL REPORTED
&&
EVENT NUMBER FFC1400002
30Local storm report, Jan 11, 8:35 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG 6 SE CANTON 34.18N 84.42W
01/11/2014 CHEROKEE GA 911 CALL CENTER
NUMEROUS TREES DOWN THROUGHOUT CHEROKEE COUNTY.
PARTICULARY HWY 140 AND E. CHEROKEE DRIVE AREA
&&
EVENT NUMBER FFC1400003
30Local storm report, Jan 11, 8:42 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
842 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM TSTM WND GST W VININGS 33.87N 84.47W
01/11/2014 E60 MPH COBB GA BROADCAST MEDIA
50 TO 60 MPH WINDS IN VININGS
&&
EVENT NUMBER FFC1400004
30Special weather statement, Jan 11, 8:47 AM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 AM EST SAT JAN 11 2014
GAZ004>007-012-013-019-020-030-031-041-111500-
847 AM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD...POLK...
PICKENS...PAULDING...MURRAY...BARTOW...FANNIN...FLOYD...GILMER...
GORDON AND HARALSON COUNTIES UNTIL 1000 AM EST...
AT 842 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COHUTTA WILDERNESS TO FELTON...MOVING
NORTHEAST.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITFIELD...POLK...PICKENS...PAULDING...MURRAY...BARTOW...FANNIN...
FLOYD...GILMER...GORDON AND HARALSON COUNTIES...INCLUDING AREAS
AROUND BUCHANAN...TALLAPOOSA...FELTON...SENEY...ESOM HILL...ETNA...
CEDARTOWN...ADAIRSVILLE...PLAINVILLE...OOSTANAULA...CALHOUN...
SONORAVILLE...OAKMAN...REDBUD AND AUDUBON. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.
&&
LAT...LON 3499 8419 3454 8436 3439 8447 3441 8465
3415 8465 3408 8469 3408 8474 3399 8475
3366 8532 3376 8537 3415 8544 3458 8506
3499 8481
TIME...MOT...LOC 1347Z 244DEG 32KT 3500 8458 3458 8468
3396 8522Local storm report, Jan 11, 8:50 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM TSTM WND GST W VININGS 33.87N 84.47W
01/11/2014 E60.00 MPH COBB GA BROADCAST MEDIA
50 TO 60 MPH WINDS IN VININGS. CORRECTED FOR THE TIME
&&
30The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:07 AM EST | Dense Fog Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more | 7 hr |
| Jan 11, 1:57 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 33 min |
| Jan 11, 2:51 AM EST | Special Weather Statement | FFC | Henry, Newton, Spalding | 24 min |
| Jan 11, 3:20 AM EST | Special Weather Statement | FFC | Newton | 25 min |
| Jan 11, 6:18 AM EST | Special Weather Statement | FFC | Chattooga, Gordon, Walker, Whitfield | 27 min |
| Jan 11, 6:39 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 36 min |
| Jan 11, 6:43 AM EST | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Whitfield | 32 min |
| Jan 11, 7:03 AM EST | Severe Thunderstorm Warning | FFC | Bartow | 27 min |
| Jan 11, 7:11 AM EST | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Jan 11, 7:13 AM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 32 min |
| Jan 11, 7:23 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 37 min |
| Jan 11, 7:29 AM EST | Tornado Warning | FFC | Bartow, Cherokee | 31 min |
| Jan 11, 7:37 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Paulding | 23 min |
| Jan 11, 7:42 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Paulding | 48 min |
| Jan 11, 7:44 AM EST | Tornado Warning | FFC | Dawson, Lumpkin, Pickens | 46 min |
| Jan 11, 8:07 AM EST | Severe Thunderstorm Warning | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 23 min |
| Jan 11, 8:09 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, DeKalb, Douglas, Fulton, Heard | 36 min |
| Jan 11, 8:23 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 37 min |
| Jan 11, 8:29 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 16 min |
| Jan 11, 8:42 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Jackson, Madison | 48 min |
| Jan 11, 8:44 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Clayton, DeKalb, Fulton, Gwinnett, Henry and 4 more | 46 min |
| Jan 11, 8:47 AM EST | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more | 73 min |
| Jan 11, 9:12 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 11, 9:29 AM EST | Special Weather Statement | FFC | Banks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more | 2 hr |
| Jan 11, 9:30 AM EST | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 30 min |
| Jan 11, 9:31 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Newton, Pike, Spalding | 29 min |
| Jan 11, 9:42 AM EST | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more | 2 hr |
| Jan 11, 9:57 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 51 hr |
| Jan 11, 10:01 AM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more | 29 min |
| Jan 11, 10:03 AM EST | River Flood Warning | FFC | Gwinnett | 22 hr |
| Jan 11, 10:17 AM EST | River Flood Warning | FFC | Barrow, Jackson | 24 hr |
| Jan 11, 10:22 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Jan 11, 10:26 AM EST | River Flood Warning | FFC | Gwinnett | 2 hr |
| Jan 11, 10:29 AM EST | Special Weather Statement | FFC | Greene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more | 46 min |
| Jan 11, 10:32 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 11, 10:41 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Jan 11, 11:00 AM EST | Special Weather Statement | FFC | Macon, Marion, Peach, Schley, Stewart, Sumter and 2 more | 45 min |
| Jan 11, 11:06 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Jan 11, 11:19 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more | 26 min |
| Jan 11, 11:43 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more | 47 min |
| Jan 11, 12:08 PM EST | Tornado Warning | FFC | Twiggs, Wilkinson | 37 min |
| Jan 11, 12:18 PM EST | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more | 72 min |
| Jan 11, 12:43 PM EST | Tornado Warning | FFC | Glascock, Jefferson, Washington | 32 min |
| Jan 11, 12:51 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Pulaski, Wilcox | 24 min |
| Jan 11, 12:54 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 43 hr |
| Jan 11, 1:00 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 22 hr |
| Jan 11, 1:05 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Jan 11, 1:21 PM EST | Special Weather Statement | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 39 min |
| Jan 11, 1:59 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jan 11, 2:15 PM EST | Severe Thunderstorm Warning | FFC | Toombs | 15 min |
| Jan 11, 4:04 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 11, 4:27 PM EST | River Flood Warning | FFC | Whitfield | 36 hr |
| Jan 11, 5:51 PM EST | River Flood Warning | FFC | Morgan, Newton | 24 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.